# SDR WX0A2013031371529

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99306125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CUSP WEB CORRODED AT STA 1055 LEFT.  REPAIRED CABIN CUSP WEB.
